# SDR CA070213005

- Difficulty date: February 13, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cessna 425
- Aircraft time: 4,031 hours
- Engine: Pwa PT6A112
- Propeller: Mcauly 4HFR34C762
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Part number: 510010951
- Condition: Corroded
- Location: Crew O2 Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND LT SIDE CABIN OXYGEN LINE P/N 5100109-51 CORRODED WHERE IT CROSSES THE OVERHEAD CABIN AIR DUCT P/N CM3212-2 (WL 103.10) AT FS 160.0. (TC NR 20070213005)
